American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G16) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Aurélien Bajolet and Min Sha. Bounding the $j$-invariant of integral points on $X_{\mathrm{ns}}^{+}(p)$. Proc. Amer. Math. Soc. 142 (2014) 3395-3410.
Abstract, references, and article information   
View Article: PDF

[2] Tsuyoshi Itoh. Remark on elliptic units in a $\mathbb {Z}_p$-extension of an imaginary quadratic field. Proc. Amer. Math. Soc. 137 (2009) 473-478. MR 2448566.
Abstract, references, and article information   
View Article: PDF

[3] Noriko Yui and Don Zagier. On the singular values of Weber modular functions. Math. Comp. 66 (1997) 1645-1662. MR 1415803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Henri Darmon. Note on a polynomial of Emma Lehmer . Math. Comp. 56 (1991) 795-800. MR 1068821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Glenn Stevens. The cuspidal group and special values of $L$-functions . Trans. Amer. Math. Soc. 291 (1985) 519-550. MR 800251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1